MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NEUROFAX; ELECTROENCEPHALOGRAPH

NIHON KOHDEN CORPORATION NEUROFAX; ELECTROENCEPHALOGRAPH
Model Number EEG-1200A
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Details of complaint: the eeg technician reported that the artifact was not shown correctly during a procedure and the patient had no response to the stimulation when they should have.They tried using a different grass stim system and the patient responded to that one.It was noted there was a difference in pulse width from our system to the grass system.There was no patient harm reported.Investigation summary: additional troubleshooting was performed by nk neurology engineering services, and the troubleshooting suggested that the nk ms-120bk device was causing the issue.The complaint device is not available for evaluation.The customer stated that they would purchase a new ms-120bk device and would not send the device for repair as it is out of warranty.Without the evaluation of the complaint unit, a definitive root could not be identified.Nk will continue to monitor and trend for this issue.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the eeg-1200aa: stimulator: model #: ms-120bk, serial #: (b)(6), device manufacturer data: ni, unique identifier (udi) #: (b)(4), returned to nihon kohden: na.
 
Event or Problem Description
The eeg technician reported that the artifact was not shown correctly during a procedure and the patient had no response to the stimulation when they should have.They tried using a different grass stim system and the patient responded to that one.It was noted there was a difference in pulse width from our system to the grass system.There was no patient hard reported.

Brand Name
NEUROFAX
Common Device Name
ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22302394
Report Number8030229-2025-05034
Device Sequence Number20980960
Product Code OLT
UDI-Device Identifier04931921110904
UDI-Public(01)04931921110904
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K080546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEEG-1200A
Device Catalogue NumberEEG-1200A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STIMULATOR, MS-120BK, NO SN COULD BE OBTAINED
Patient SexUnknown